Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 5, 2016, 3:09 PM EDT for Jasper County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2016, 3:09 PM EDT (19:09 UTC)
- Expired
- Jul 5, 2016, 3:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Jasper County, GA
The radar
The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1207 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
442
WWUS82 KFFC 051909
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT TUE JUL 5 2016
GAZ048-049-059-072-051945-
MORGAN GA-NEWTON GA-JONES GA-JASPER GA-
309 PM EDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...
SOUTHEASTERN NEWTON...NORTHWESTERN JONES AND JASPER COUNTIES UNTIL
345 PM EDT...
AT 307 PM EDT...AN AREA OF STRONG THUNDERSTORM WAS FROM MONTICELLO
TO FORSYTH...MOVING NORTHEAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MONTICELLO...RUTLEDGE...NEWBORN...MANSFIELD...SHADY DALE...CALVIN...JARRELL
PLANTATION...EUDORA...FARRAR...ADGATEVILLE...WAYSIDE...ROUND OAK...
MCELHENEYS CROSSROADS AND HILLSBORO.
LAT...LON 3300 8372 3301 8373 3302 8372 3306 8375
3308 8377 3352 8378 3366 8354 3308 8355
3298 8372
TIME...MOT...LOC 1907Z 236DEG 26KT 3321 8376
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 5, 2:50 PM EDT, 19 minutes earlier.
Area forecast discussion, Jul 5, 2:50 PM EDT, 19 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 250 PM EDT TUE JUL 5 2016 .SHORT TERM /Tonight through Wednesday Night/... Good coverage of convection this afternoon as the initial short wave approaches. Ample cloud cover has helped to limit instability across the area...however moderate mid-level winds and upper support has resulted in a few strong storms with wind gusts into the 25-35MPH range. Should see a general diminishing trend as we head into the evening as the short wave passes and heating subsides. Models showing another wave approaching early tomorrow and sweeping across during the day. Will likely see a similar scenario to today with coverage peaking a bit earlier than normal for summertime convection and sweeping west to east across the area. Have seen heat index values pushing 100-105 across the Heat Advisory area where convection has been limited so far today. Cloud cover has kept temperatures from reaching quite as high as earlier anticipated... but HI values close enough to leave the advisory in place through expiration time of 6PM. Forecast Heat Index values tomorrow are close to advisory levels in the far southeast but areal extent and confidence too low right now for a new advisory. Later shifts will need to keep an eye on this for a possible warmer trend. 20 .LONG TERM /Thursday through Tuesday/... No changes have been made to the current long term. Models still on track with existing forecast. Precious discussion is included below. 41 && .Previous.../Issued 347 AM EDT TUE JUL 5 2016/... LONG TERM /Wednesday Night through Monday/... Long Range models show good agreement with weak disturbances keeping a chance of showers and possibly a few thunderstorms in the forecast across north GA Wednesday night and into Thursday. At this time... models are exiting these disturbances east by Thursday afternoon with increased ridging and a weak northwest flow aloft developing by Thursday evening. The west to northwest flow should push some drier air into the forecast area for Friday and help hold afternoon convection down to more isolated in coverage. This appears to be short-lived as a low pressure system pushes across the Great Lakes region Friday night and drags a frontal boundary into the TN Valley region by Saturday morning. Although confidence of the front sagging into the state is low to medium for this time of year... models are currently showing the front slipping into at least north GA on Saturday and helping to provide a focus for afternoon convection. The stalled boundary... coupled with an active west to northwest flow aloft will warrant showing a chance of showers and thunderstorms over the weekend and into the first of next week. Otherwise... expecting slightly warmer than normal temperatures to prevail... with highs generally in the 90s and lows in the 70s... except 80s and 60s respectively in the mountains. 39 AVIATION... 18Z Update... Generally VFR conditions expected outside of convection through 06Z. Will likely see at least scattered areas of MVFR or lower visibilities and possibly ceilings developing between 06Z and 12Z. Confidence is not high enough to include any restrictions at the TAF sites except for periods associated with scattered convection. Scattered convection through 00Z with a diminishing trend after. There is a good chance for increasing coverage of showers and thunderstorms across the northwest again between 08Z and 14Z with scattered convection areawide after 14Z. Winds will remain southwest to west 8-12KT w/ gusts 16-20KT through 00Z...diminishing to 3-8KT after. //ATL Confidence...18Z Update... High for wind speeds/direction outside of convection...Medium all other elements. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 92 74 94 / 40 40 30 30 Atlanta 76 90 74 93 / 40 40 30 30 Blairsville 69 87 70 88 / 50 50 30 40 Cartersville 72 90 75 93 / 40 50 30 30 Columbus 76 92 76 95 / 50 40 20 30 Gainesville 73 90 73 91 / 40 40 30 30 Macon 75 93 75 97 / 40 30 20 30 Rome 72 90 74 95 / 50 50 30 30 Peachtree City 73 91 73 94 / 40 40 30 30 Vidalia 76 96 77 96 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 6 PM EDT this evening FOR THE FOLLOWING ZONES: Baldwin...Bibb...Bleckley...Crawford...Crisp...Dodge... Dooly...Emanuel...Glascock...Greene...Hancock...Houston... Jasper...Jefferson...Johnson...Jones...Laurens...Macon... Monroe...Montgomery...Peach...Pulaski...Putnam...Taliaferro... Telfair...Toombs...Treutlen...Twiggs...Warren...Washington... Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...20 LONG TERM....41 AVIATION...20
Hazardous weather outlook, Jul 5, 3:27 AM EDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 327 AM EDT TUE JUL 5 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060730- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 327 AM EDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...ISOLATED STRONG STORMS POSSIBLE TODAY FOR MUCH OF THE AREA AND DANGEROUS HEAT IN EAST CENTRAL GEORGIA... AN UPPER DISTURBANCE WILL HELP SPARK SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA TODAY. A FEW STORMS COULD BECOME STRONG... MAINLY ALONG AND NORTH OF A LAGRANGE TO WARRENTON LINE BETWEEN NOON AND 10 PM. THUNDERSTORM CHANCES SHOULD DIMINISH BY 11 PM WITH LOSS OF DAYTIME HEATING. MUCH OF EAST CENTRAL GEORGIA LOOKS TO REACH HEAT INDICES OF 105 DEGREES THIS AFTERNOON. A HEAT ADVISORY HAS BEEN ISSUED ACCORDINGLY FROM NOON UNTIL 6 PM. PLEASE SEE THE NPW-FFC PRODUCT FOR MORE DETAILS. WEATHER HAZARDS EXPECTED... ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY DOWNPOURS. DANGEROUS HEAT IN EAST CENTRAL GEORGIA WILL BRING THE EXTRA RISK OF HEAT EXHAUSTION OR HEAT STROKE THIS AFTERNOON. PLEASE LIMIT OUTDOOR EXPOSURE AND DRINK PLENTY OF FLUIDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG DURING THE AFTERNOON AND EVENING... WITH THE MAIN THREATS BEING GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 5, 2:02 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT TUE JUL 5 2016
GAZ078-079-089-051830-
MUSCOGEE GA-HARRIS GA-TALBOT GA-
202 PM EDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MUSCOGEE...
SOUTHEASTERN HARRIS AND SOUTHWESTERN TALBOT COUNTIES UNTIL 230 PM
EDT...
AT 202 PM EDT...A STRONG THUNDERSTORM WAS OVER UPATOI...OR 14 MILES
SOUTHEAST OF HAMILTON...MOVING EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
UPATOI...BAUGHVILLE...MIDLAND AND BOX SPRINGS.
LAT...LON 3267 8465 3258 8458 3253 8461 3253 8465
3252 8468 3252 8470 3251 8472 3250 8483
3262 8483
TIME...MOT...LOC 1802Z 266DEG 20KT 3257 8478Special weather statement, Jul 5, 2:03 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EDT TUE JUL 5 2016
GAZ032-033-043>045-055-051830-
DEKALB GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-
DOUGLAS GA-
203 PM EDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...SOUTHEASTERN COBB...
NORTH FULTON...SOUTH FULTON...NORTHWESTERN CLAYTON AND NORTHEASTERN
DOUGLAS COUNTIES UNTIL 230 PM EDT...
AT 201 PM EDT...A STRONG THUNDERSTORM WAS NEAR UNION CITY...OR 11
MILES SOUTHEAST OF DOUGLASVILLE...MOVING EAST AT 30 MPH.
HAZARD...HEAVY RAIN...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DOUGLASVILLE...DECATUR...SANDY
SPRINGS...SMYRNA...DUNWOODY...EAST POINT...UNION CITY...FOREST
PARK...COLLEGE PARK...FAIRBURN...CHAMBLEE...
DORAVILLE...CLARKSTON...HAPEVILLE...STONE
MOUNTAIN...PALMETTO...AVONDALE ESTATES...LITHONIA AND PINE LAKE.
LAT...LON 3372 8476 3395 8431 3370 8409 3365 8426
3365 8428 3364 8428 3353 8463
TIME...MOT...LOC 1801Z 248DEG 26KT 3367 8457Special weather statement, Jul 5, 2:32 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT TUE JUL 5 2016
GAZ034-045>047-051900-
DEKALB GA-GWINNETT GA-ROCKDALE GA-WALTON GA-
232 PM EDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DEKALB...SOUTHERN
GWINNETT...NORTHEASTERN ROCKDALE AND NORTHWESTERN WALTON COUNTIES
UNTIL 300 PM EDT...
AT 232 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LILBURN TO NEAR LAKEVIEW ESTATES...AND MOVING
EAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAWRENCEVILLE...SNELLVILLE...LILBURN...LOGANVILLE...GRAYSON...WALNUT
GROVE...BETWEEN...JERSEY...LAKEVIEW ESTATES...TUCKER...MOUNTAIN
PARK...BIG HAYNES CREEK PARK...ROSEBUD...YOUTH AND WINDSOR.
LAT...LON 3384 8377 3370 8381 3370 8384 3374 8391
3372 8392 3371 8391 3371 8393 3370 8392
3370 8408 3388 8421 3397 8397
TIME...MOT...LOC 1832Z 264DEG 30KT 3386 8413 3374 8401Special weather statement, Jul 5, 2:40 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EDT TUE JUL 5 2016
GAZ056>058-068>071-051900-
HENRY GA-UPSON GA-SPALDING GA-PIKE GA-BUTTS GA-LAMAR GA-MONROE GA-
240 PM EDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...NORTHEASTERN
UPSON...EASTERN SPALDING...EASTERN PIKE...WESTERN BUTTS...LAMAR AND
NORTHWESTERN MONROE COUNTIES UNTIL 300 PM EDT...
AT 236 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS FROM JUST EAST OF
GRIFFIN DOWN THROUGH BARNESVILLE TO JUST EAST OF THOMASTON. THE STORMS
WERE MOVING NORTHEAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...BARNESVILLE...JACKSON...FORSYTH...LOCUST GROVE...MILNER...
JENKINSBURG...YATESVILLE...ORCHARD HILL...ALDORA...EAST
GRIFFIN...THE ROCK...COLLIER...CHAPPEL MILL...HIGHLAND
MILLS...LOGTOWN...JOHNSTONVILLE... WALKER MILL...GOGGINS AND REDBONE
CROSSROADS.
LAT...LON 3280 8427 3330 8430 3348 8398 3298 8395
TIME...MOT...LOC 1836Z 239DEG 26KT 3327 8417
16Special weather statement, Jul 5, 2:56 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT TUE JUL 5 2016
GAZ048-057>059-070>072-051930-
HENRY GA-NEWTON GA-JONES GA-JASPER GA-BUTTS GA-LAMAR GA-MONROE GA-
256 PM EDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...SOUTHEASTERN
NEWTON...NORTHWESTERN JONES...WESTERN JASPER...BUTTS...EASTERN LAMAR
AND NORTHERN MONROE COUNTIES UNTIL 330 PM EDT...
AT 253 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS JUST SOUTH OF
COVINGTON THROUGH JACKSON TO FORSYTH. THE STORMS WERE MOVING
NORTHEAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...JACKSON...FORSYTH...LOCUST GROVE...FLOVILLA...JENKINSBURG...
STEWART...COLLIER...CHAPPEL MILL...EUDORA...JOHNSTONVILLE...WORTHVILLE...
MCELHENEYS CROSSROADS...GOGGINS...INDIAN SPRINGS STATE PARK...PLANT
SCHERER...NORTH ALCOVY...FINCHERVILLE...JULIETTE AND BLOUNT.
LAT...LON 3326 8412 3329 8409 3330 8412 3334 8412
3354 8375 3309 8374 3288 8412
TIME...MOT...LOC 1853Z 236DEG 26KT 3319 8396
16Special weather statement, Jul 5, 3:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT TUE JUL 5 2016
GAZ048-049-059-072-051945-
MORGAN GA-NEWTON GA-JONES GA-JASPER GA-
309 PM EDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...
SOUTHEASTERN NEWTON...NORTHWESTERN JONES AND JASPER COUNTIES UNTIL
345 PM EDT...
AT 307 PM EDT...AN AREA OF STRONG THUNDERSTORM WAS FROM MONTICELLO
TO FORSYTH...MOVING NORTHEAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MONTICELLO...RUTLEDGE...NEWBORN...MANSFIELD...SHADY DALE...CALVIN...JARRELL
PLANTATION...EUDORA...FARRAR...ADGATEVILLE...WAYSIDE...ROUND OAK...
MCELHENEYS CROSSROADS AND HILLSBORO.
LAT...LON 3300 8372 3301 8373 3302 8372 3306 8375
3308 8377 3352 8378 3366 8354 3308 8355
3298 8372
TIME...MOT...LOC 1907Z 236DEG 26KT 3321 8376
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 3:21 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 28 more | 15 hr |
| Jul 5, 11:33 AM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Forsyth, Hall | 27 min |
| Jul 5, 12:42 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 33 min |
| Jul 5, 1:31 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 29 min |
| Jul 5, 2:02 PM EDT | Special Weather Statement | FFC | Muscogee | 28 min |
| Jul 5, 2:03 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 27 min |
| Jul 5, 2:32 PM EDT | Special Weather Statement | FFC | Gwinnett | 28 min |
| Jul 5, 2:40 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 20 min |
| Jul 5, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 27 min |
| Jul 5, 2:56 PM EDT | Special Weather Statement | FFC | Butts, Monroe | 34 min |
| Jul 5, 3:25 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jul 5, 3:40 PM EDT | Special Weather Statement | FFC | Baldwin, Greene | 20 min |
| Jul 5, 3:44 PM EDT | Special Weather Statement | FFC | Bibb | 31 min |
| Jul 5, 4:05 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro | 25 min |
| Jul 5, 4:08 PM EDT | Special Weather Statement | FFC | Baldwin, Wilkinson | 37 min |
| Jul 5, 4:28 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 32 min |
| Jul 5, 4:49 PM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| Jul 5, 5:47 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.